Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Mordell-Tornheim zeta values


Author: Hirofumi Tsumura
Journal: Proc. Amer. Math. Soc. 133 (2005), 2387-2393
MSC (2000): Primary 40B05; Secondary 11M06, 30B99, 33E20, 40A05
Published electronically: March 21, 2005
MathSciNet review: 2138881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Mordell-Tornheim zeta value of depth $r$ can be expressed as a rational linear combination of products of the Mordell-Tornheim zeta values of lower depth than $r$ when $r$ and its weight are of different parity.


References [Enhancements On Off] (What's this?)

  • 1. Michael E. Hoffman, Multiple harmonic series, Pacific J. Math. 152 (1992), no. 2, 275–290. MR 1141796
  • 2. James G. Huard, Kenneth S. Williams, and Nan-Yue Zhang, On Tornheim’s double series, Acta Arith. 75 (1996), no. 2, 105–117. MR 1379394
  • 3. K. Ihara, M. Kaneko and D. Zagier, Derivation and double shuffle relations for multiple zeta values, Preprints of the Max-Planck-Institut für Mathematik, 2004-100 (2004).
  • 4. Kohji Matsumoto, On the analytic continuation of various multiple zeta-functions, Number theory for the millennium, II (Urbana, IL, 2000) A K Peters, Natick, MA, 2002, pp. 417–440. MR 1956262
  • 5. Kohji Matsumoto, On Mordell-Tornheim and other multiple zeta-functions, Proceedings of the Session in Analytic Number Theory and Diophantine Equations, Bonner Math. Schriften, vol. 360, Univ. Bonn, Bonn, 2003, pp. 17. MR 2075634
  • 6. L. J. Mordell, On the evaluation of some multiple series, J. London Math. Soc. 33 (1958), 368–371. MR 0100181
  • 7. M. V. Subbarao and R. Sitaramachandra Rao, On some infinite series of L. J. Mordell and their analogues, Pacific J. Math. 119 (1985), no. 1, 245–255. MR 797027
  • 8. Leonard Tornheim, Harmonic double series, Amer. J. Math. 72 (1950), 303–314. MR 0034860
  • 9. Hirofumi Tsumura, Combinatorial relations for Euler-Zagier sums, Acta Arith. 111 (2004), no. 1, 27–42. MR 2038060, 10.4064/aa111-1-3
  • 10. H. Tsumura, On a class of combinatorial relations for the Mordell-Tornheim triple series, preprint, submitted for publication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 40B05, 11M06, 30B99, 33E20, 40A05

Retrieve articles in all journals with MSC (2000): 40B05, 11M06, 30B99, 33E20, 40A05


Additional Information

Hirofumi Tsumura
Affiliation: Department of Management Informatics, Tokyo Metropolitan College, Akishima, Tokyo 196-8540, Japan
Address at time of publication: Department of Mathematics, Tokyo Metropolitan University, 1-1, Minami-Osawa, Hachioji, Tokyo 192-0397, Japan
Email: tsumura@tmca.ac.jp, tsumura@comp.metro-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08132-3
Keywords: Tornheim's double series, multiple zeta values, Riemann's zeta function, uniformly convergent series
Received by editor(s): July 7, 2003
Received by editor(s) in revised form: March 20, 2004
Published electronically: March 21, 2005
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2005 American Mathematical Society